My doctor recently put me on Retin-A 0.1% for acne. I've been on it before, but a much lower dose. My question is for anyone who has been on Retin-A. How long does your skin peel? My face never peeled on the lower % of it. I started using this new one 3 days ago. I know it's going to be peeling for a while, but how long? When I asked my doctor, he gave me a general answer "anywhere from a few days to a month, or more"...lol. So I took that as, he didn't know. Anyway help would be appreciated, thanks.
Asked by Anonymous at 12:45 PM on Mar. 14, 2009 in Beauty & Style
When I was on Retin-A I had really bad pustules. One of my mums friends who had acne that scared her face, sat me down and gave me some advice.
I used to put 1000 IU vitamin E oil on my face and remember that Retin-A makes you much more susceptible to sunburn and skin damage so make sure you were a proper sunscreen every day. If you are spending any kind of time outside in the sun you will need sunscreen on top of any moisturizer, even if it contains sunscreen. The vitamin E and sunscreen, even if it is light will most likely combat the dryness.
Drs in the US don't seem to be concerned about this, but when I was in Australia they wouldn't prescribe Retin-A unless you were on birth control pills as excessive Vitamin A can lead to birth defects. They advised you not use Retin-A for at least 3 months before TTC.
If you are interested in a healthier option check out the acne line by Arbonne. http://try.myarbonne.com
Answer by Anonymous at 12:21 AM on Mar. 16, 2009
Answer by ria7 at 10:37 AM on Mar. 16, 2009
Answer by Anonymous at 2:14 PM on Mar. 19, 2009